# SDR ASOA2012121102639

- Difficulty date: December 4, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,696 hours, 16,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE FLASHLIGHT HAS A CRACKED HEAD.  INSTALLED SERVICEABLE FLASHLIGHT IN WARDROBE IAW AMM 25-24-01-400-801.
